Volume 55, Number 1
Previous Issue Next Issue

Muyassar Ahmat & Jianxian Qiu

10.4208/jms.v55n1.22.01

J. Math. Study, 55 (2022), pp. 1-21.

Preview Full PDF 25 412 Abstract

Laurence Cherfil & Alain Miranville

10.4208/jms.v55n1.22.02

J. Math. Study, 55 (2022), pp. 22-37.

Preview Full PDF 25 427 Abstract

Thouraya Baranger Nouri & Faker Ben Belgacem

10.4208/jms.v55n1.22.03

J. Math. Study, 55 (2022), pp. 38-53.

Preview Full PDF 24 423 Abstract

Xiangeng Zhou & Li Liu

10.4208/jms.v55n1.22.04

J. Math. Study, 55 (2022), pp. 54-66.

Preview Full PDF 33 410 Abstract

Wenyang Wang & Ni Du

10.4208/jms.v55n1.22.05

J. Math. Study, 55 (2022), pp. 67-70.

Preview Full PDF 19 391 Abstract

Jiaogen Zhang

10.4208/jms.v55n1.22.06

J. Math. Study, 55 (2022), pp. 71-83.

Preview Full PDF 22 405 Abstract

Zafer Şiar, Fatih Erduvan & Refik Keskin

10.4208/jms.v55n1.22.07

J. Math. Study, 55 (2022), pp. 84-94.

Preview Full PDF 22 423 Abstract

Teqing Chen & Zhiwei Li

10.4208/jms.v55n1.22.08

J. Math. Study, 55 (2022), pp. 95-108.

Preview Full PDF 20 395 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard